# SDR TRAX200600667

- Difficulty date: August 25, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Aircraft time: 29,181 hours, 32,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING COVER DAMAGED AT 8A/B (EXIT LIGHT).
